# SDR WRLA20090819198

- Difficulty date: August 19, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,283 hours, 9,464 cycles
- Engine: Pwa PW4462
- Engine time: 46,836 hours, 8,316 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 3 ENGINE LT EDP INDICATED OVERTEMP.  ONE HOUR AFTER DEPARTURE, NR 3 ENGINE RT EDP INDICATED OVERTEMP.  ONE HOUR FIFTEEN MINUTES AFTER DEPARTURE NR 3 HYDRAULIC SYSTEM INDICATED 0 HYDRAULIC FLUID QUANTITY.  DIVERTED TO LEJ (EDDP) FOR MAINTENANCE.  GEAR EXTENDED BY ALTERNATE SYSTEM.  REMOVED AND REPLACED ENGINE NR 3 ENGINE EDP'S AND CARBON FRONT FACE SEALS (LEFT AND RIGHT).  CHANGED CASE DRAIN MODULE CHECK VALVES AND ALL FILTERS.  LEAK CHECKED GOOD AND OPS CHECKED GOOD PER AMM 29-11-20-000/29-11-20-400-803/29-11-20-210-002.  NO DEFECTS NOTED.
